# SDR ABXA9701094

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46122
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57547003
- Condition: Corroded
- Location: Rt Stub  Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION IN STUB-WING AT SPAR CAP ATTACH EDGE ON RIGHT HAND LEADING EDGE .  *S/D*  FABRICATED REPAIR DOUBLER AND INSTALLED IAW DC8 SRM 51-1-8 AND ABX REA D823-19144MR.
